Alert archive / Wyoming / High Wind Watches in 2018
High Wind Watch 34, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Nov 3, 2018, 1:27 AM MDT for 4 counties in Wyoming. It took effect at Nov 4, 2018, 8:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 3, 2018, 1:27 AM MDT (07:27 UTC)
- In effect from
- Nov 4, 2018, 8:00 AM MST
- Expired
- Nov 4, 2018, 1:16 AM MDT
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 7.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2116 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
932 WWUS75 KCYS 030727 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 127 AM MDT Sat Nov 3 2018 ...HIGH WIND WARNING FOR THE SOUTHERN NEBRASKA PANHANDLE TODAY... ...STRONG WINDS RETURNING TO SOUTHEAST WYOMING SUNDAY...HIGH WIND WATCH IN EFFECT FOR SUNDAY... NEZ019>021-054-055-040000- /O.NEW.KCYS.HW.W.0039.181103T1500Z-181104T0000Z/ Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- Including the cities of Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney 127 AM MDT Sat Nov 3 2018 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 9 AM this morning to 6 PM MDT this evening. * TIMING...9AM through 6PM Today * WINDS...Northwest winds of 35 to 40 mph sustained with gusts to 60 mph likely. * IMPACTS...Strong crosswinds expected to increase blow off and blow over risks for light weight and high profile vehicles on west to east oriented roads and highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ104>107-109-115>117-040000- /O.NEW.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 127 AM MDT Sat Nov 3 2018 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... The National Weather Service in Cheyenne has issued a High Wind Watch, which is in effect from Sunday morning through Sunday evening. * TIMING...8 AM Sunday through Midnight Monday. * WINDS...West to Northwest winds of 35 to 45 mph with gusts to 70 mph possible. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as campers, light load semi trucks, and recreation vehicles will be susceptible to blow offs or blowovers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
4 follow-up statements
945 WWUS75 KCYS 030925 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 325 AM MDT Sat Nov 3 2018 ...HIGH WIND WARNING FOR THE SOUTHERN NEBRASKA PANHANDLE TODAY... ...STRONG WINDS RETURNING TO SOUTHEAST WYOMING SUNDAY...HIGH WIND WATCH IN EFFECT FOR SUNDAY... NEZ019>021-054-055-040000- /O.CON.KCYS.HW.W.0039.181103T1500Z-181104T0000Z/ Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- Including the cities of Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney 325 AM MDT Sat Nov 3 2018 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... * TIMING...9AM through 6PM Today * WINDS...Northwest winds of 35 to 40 mph sustained with gusts to 60 mph likely. * IMPACTS...Strong crosswinds expected to increase blow off and blow over risks for light weight and high profile vehicles on west to east oriented roads and highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ104>107-109-115>117-040000- /O.CON.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 325 AM MDT Sat Nov 3 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * TIMING...8 AM Sunday through 11 PM Sunday. * WINDS...West to Northwest winds of 35 to 45 mph with gusts to 70 mph possible. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as campers, light load semi trucks, and recreation vehicles will be susceptible to blow offs or blowovers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
202 WWUS75 KCYS 031922 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 122 PM MDT Sat Nov 3 2018 ...STRONG WINDS RETURNING TO SOUTHEAST WYOMING SUNDAY...HIGH WIND WATCH IN EFFECT FOR SUNDAY... NEZ019>021-054-055-040000- /O.CON.KCYS.HW.W.0039.000000T0000Z-181104T0000Z/ Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- Including the cities of Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney 122 PM MDT Sat Nov 3 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...Until 600 PM Today * WINDS...Northwest winds of 30 to 40 mph sustained with gusts around 55 mph expected through this evening. Winds will diminish after sunset. * IMPACTS...Strong crosswinds expected, which will increase blow off and blow over risks for light weight and high profile vehicles on west to east oriented roads and highways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ104>107-109-115>117-041045- /O.CON.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 122 PM MDT Sat Nov 3 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * TIMING...8 AM Sunday through 11 PM Sunday. * WINDS...West to Northwest winds of 30 to 45 mph with gusts to 60 mph possible. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as campers, light load semi trucks, and recreation vehicles will be susceptible to blow offs or blowovers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
454 WWUS75 KCYS 032124 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 324 PM MDT Sat Nov 3 2018 ...STRONG WINDS WILL RETURN TO SOUTHEAST WYOMING SUNDAY... NEZ019>021-054-055-032230- /O.CAN.KCYS.HW.W.0039.000000T0000Z-181104T0000Z/ Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- Including the cities of Scottsbluff, Gering, Harrisburg, Angora, Bridgeport, Bayard, Redington, Kimball, Brownson, and Sidney 324 PM MDT Sat Nov 3 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Cheyenne has cancelled the High Wind Warning for the southern Nebraska Panhandle. Northwest winds were slowly diminishing...and this trend will continue through late afternoon. Sustained speeds of 25 to 35 mph with occasional gusts of 40 to 50 mph are expected. $$ WYZ104>107-109-115>117-041000- /O.CON.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 324 PM MDT Sat Nov 3 2018 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * TIMING...8 AM Sunday through 11 PM Sunday. * WINDS...West to Northwest winds of 30 to 45 mph with gusts to 60 mph possible. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as campers, light load semi trucks, and recreation vehicles will be susceptible to blow offs or blowovers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph...or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
374 WWUS75 KCYS 040716 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 116 AM MDT Sun Nov 4 2018 ...STRONG WINDS WILL RETURN TO SOUTHEAST WYOMING TODAY... WYZ104>107-109-115-040830- /O.CAN.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County-Laramie Valley- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, Bordeaux, Wheatland, Guernsey, Rawlins, Bosler, and Laramie 116 AM MDT Sun Nov 4 2018 ...HIGH WIND WATCH IS CANCELLED... The National Weather Service in Cheyenne has cancelled the High Wind Watch. Winds are expected to remain below critical levels. Therefore the High Wind Watch has been cancelled. A Winter Weather Advisory will replace the High Wind Watch. $$ WYZ116-117-050000- /O.UPG.KCYS.HW.A.0034.181104T1500Z-181105T0600Z/ /O.NEW.KCYS.HW.W.0040.181104T1800Z-181105T0600Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 116 AM MDT Sun Nov 4 2018 ...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 11 AM this morning to 11 PM MST this evening. The High Wind Watch is no longer in effect. * TIMING...11 AM through 11 PM today. * WINDS...West to Northwest winds of 30 to 45 mph with gusts to 65 mph possible. * IMPACTS...Mainly to transportation. Light weight and high profile vehicles such as campers, light load semi trucks, and recreation vehicles will be susceptible to blow offs or blowovers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Nov 2, 10:25 PM MDT, 3 hours 2 minutes earlier.
Area forecast discussion, Nov 2, 10:25 PM MDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1025 PM MDT Fri Nov 2 2018
.SHORT TERM...(This evening through Saturday night)
Issued at 220 PM MDT Fri Nov 2 2018
So far winds have remained a little below high wind levels for the
most with a few sites attaining them. Models still show some
increase in the winds late this afternoon mainly around the south
Laramie range so will keep current wind hilites in place for now.
Otherwise the next shortwave is expected to cross the area
overnight and should bring some rain and snow showers to much of
the area but any accumulating snows are expected to stay over the
higher mtns. A cold front will also pass across tonight resulting
in cooler and blustery conditions saturday, particularly over the
plains. Some mtn snow showers will also continue over the mtns
saturday aided by orographics. A short break in conditions
Saturday night as a minor upper ridge passes across.
.LONG TERM...(Sunday through Friday)
Issued at 220 PM MDT Fri Nov 2 2018
Next shortwave approaches the CWA Sunday and passes by Sunday night.
Focus with this one will be on snowfall over the higher mtns as
better moisture will accompany this system. Snow will increase
during the day and looks to become heavy at times Sunday afternoon
and night. Over a foot of snow possible over the Snowy and Sierra
Madres before it tapers off on Monday. Snow over the north Laramie
Range looks less as the wind direction not favorable so have opted
to drop the Winter Storm Watch there. Rest of the week will remain
pretty cool with another minor shortwave bringing some widely
scattered snow showers later Tuesday into Weds.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday evening)
Issued at 1025 PM MDT Fri Nov 2 2018
Strong and gusty westerly winds will continue across southeast WY
tonight as a cold front moves through the area. Scattered -SHSN/SHRA
will occur along and behind the front, ending from west to east
between 10Z and 14Z. CIGS/VIS will remain VFR, except for MVFR or lower
restrictions over the mountains. Northwesterly winds will strengthen
behind the front Saturday morning across the high plains with gusts of
35 to 45 kt.
&&
.FIRE WEATHER...
Issued at 220 PM MDT Fri Nov 2 2018
No concerns expected into early next week with cool temperatures
and some rain and snow mitigating conditions. There will still be
some periods of gusty winds through Monday but min RHs will stay
well above critical levels.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Watch from Sunday morning through Monday afternoon
for WYZ112-114.
High Wind Warning until midnight MDT tonight for WYZ105>107-109-
110-116.
High Wind Warning until midnight MDT tonight for WYZ104-115-117.
NE...None.
&&
SHORT TERM...RE
LONG TERM...RE
AVIATION...MAJ
FIRE WEATHER...REHazardous weather outlook, Nov 2, 3:37 AM MDT, 21 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 337 AM MDT Fri Nov 2 2018 WYZ104>107-109-110-115>117-030945- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- East Platte County-Central Carbon County- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- 337 AM MDT Fri Nov 2 2018 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT West winds will become strong and gust to 65 mph today through midnight. A High Wind Warning has been issued for the period. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Mountain snow is expected intermittently through the period as are gusty winds. Light snow is expected at this time. .Spotter information statement... Spotter activation will not be required at this time. WYZ103-111>114-030945- North Laramie Range-Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range- 337 AM MDT Fri Nov 2 2018 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Light snow showers and gusty winds are expected today. And inch or two are expected along the mountain peaks. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Occasional snow showers and gusty winds will occur over the Snowy Range and Sierra Madre mountains this weekend. Heavy snow showers will develop Monday and Tuesday and a Winter Storm Watch has been issued for this period. .Spotter information statement... Spotter activation will not be required at this time. NEZ002-003-019>021-054-055-095-096-WYZ101-102-108-118-119-030945- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-Goshen County-Central Laramie County- East Laramie County- 337 AM MDT Fri Nov 2 2018 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Breezy conditions and rain showers are expected for this period. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Gusty winds up to about 50 mph are expected Saturday afternoon. An active period in terms of shower potential through the period. Best chances of showers will be Sunday into Monday. .Spotter information statement... Spotter activation will not be required at this time.
In the hours before
Local storm report, Nov 2, 8:45 PM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HIGH SUST WINDS 8 S CHUGWATER 41.64N 104.82W
11/02/2018 M42 MPH LARAMIE WY COUNTY OFFICIAL
THIS IS WYDOT SITE BEAR CREEK.
0835 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
11/02/2018 M58 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COOPER COVE.
&&
DDEALLocal storm report, Nov 2, 9:18 PM MDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
11/02/2018 M59 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COOPER COVE.
&&
DDEALLocal storm report, Nov 2, 9:38 PM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
938 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM NON-TSTM WND GST 8 S CHUGWATER 41.64N 104.82W
11/02/2018 M55 MPH LARAMIE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BEAR CREEK SUSTAINED WIND 42 MPH.
&&
DDEALLocal storm report, Nov 2, 10:15 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HIGH SUST WINDS 16 E HORSE CREEK 41.41N 104.87W
11/02/2018 M44.00 MPH LARAMIE WY DEPT OF HIGHWAYS
I-25 WHITAKER SENSOR.
&&
MJAMSKILocal storm report, Nov 2, 10:17 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1017 PM MDT FRI NOV 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM NON-TSTM WND GST 14 NE CENTENNIAL 41.44N 105.92W
11/02/2018 M75 MPH ALBANY WY DEPT OF HIGHWAYS
I-80 QUEALY DOME SENSOR. SUSTAINED 52 MPH.
&&
MJAMSKILocal storm report, Nov 3, 1:04 AM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
104 AM MDT SAT NOV 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM NON-TSTM WND GST 4 W MUDDY GAP 42.38N 107.52W
11/02/2018 M68.00 MPH CARBON WY MESONET
SUSTAINED AT 40 MPH. GUSTS 76 MPH AT 250PM. GUSTS 70 MPH
AT 650 PM. GUSTS 59 MPH AT 750 PM.
0244 PM NON-TSTM WND GST 11 SSE GARRETT 41.96N 105.52W
11/02/2018 E60.00 MPH ALBANY WY MESONET
THIS IS DODGE CREEK RAWS.
0330 PM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
11/02/2018 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WDOT SITE WAGONHOUND.SUSTAINED WIND 44 MPH.
0350 PM NON-TSTM WND GST 14 NE CENTENNIAL 41.44N 105.92W
11/02/2018 M75.00 MPH ALBANY WY DEPT OF HIGHWAYS
I-80 QUEALY DOME SENSOR. SUSTAINED 52 MPH.
0355 PM NON-TSTM WND GST S WHEATLAND 42.05N 104.96W
11/02/2018 M58.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS WYDDOT SITE BORDEAUX. SUSTAINED WIND 44 MPH.
0415 PM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
11/02/2018 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COUNTY ROAD 402. SUSTAINED WIND 41
MPH.
0415 PM NON-TSTM WND GST 2 W BUFORD 41.11N 105.34W
11/02/2018 M60.00 MPH ALBANY WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE LONE TREE. SUSTAINED WIND 49 MPH.
0415 PM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
11/02/2018 M62.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE ARLINGTON. SUSTAINED WIND 42 MPH.
0415 PM NON-TSTM WND GST 2 W BUFORD 41.11N 105.34W
11/02/2018 M60.00 MPH ALBANY WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE LONE TREE. SUSTAINED WIND 49 MPH.
0420 PM NON-TSTM WND GST 7 NE BUFORD 41.18N 105.20W
11/02/2018 M60.00 MPH LARAMIE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE WILDCAT TRAIL. SUSTAINED WIND 45 MPH.
0430 PM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
11/02/2018 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE FOOTE CREEK.
0440 PM NON-TSTM WND GST 1 E BUFORD 41.11N 105.28W
11/02/2018 M62.00 MPH ALBANY WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BUFORD EAST. SUSTAINED WIND 49 MPH.
0455 PM NON-TSTM WND GST 23 W CHEYENNE 41.14N 105.23W
11/02/2018 M61.00 MPH LARAMIE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE REMOUNT SUSTAINED WIND 52 MPH.
0525 PM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.76N 106.51W
11/02/2018 M41.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE HALLECK RIDGE.
0609 PM NON-TSTM WND GST 18 WNW CHEYENNE 41.24N 105.11W
11/02/2018 E58.00 MPH LARAMIE WY PUBLIC
0610 PM NON-TSTM WND GST 13 S GLENDO 42.32N 105.03W
11/02/2018 M63.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COLEMAN. SUSTAINED WIND 43 MPH.
0635 PM NON-TSTM WND GST 9 S WHEATLAND 41.92N 104.96W
11/02/2018 M60.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BORDEAUX. SUSTAINED WIND 44 MPH.
0645 PM NON-TSTM WND GST 9 S WHEATLAND 41.92N 104.96W
11/02/2018 M67.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS SITE BORDEAUX. SUSTAINED WIND 52 MPH.
0653 PM NON-TSTM WND GST RAWLINS 41.78N 107.23W
11/02/2018 M60.00 MPH CARBON WY ASOS
SUSTAINED WIND 44 MPH.
0655 PM NON-TSTM WND GST 11 SSW HANNA 41.72N 106.64W
11/02/2018 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE DANA RIDGE. SUSTAINED WIND 43 MPH.
0655 PM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
11/02/2018 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYOT SITE HALLECK RIDGE.
0715 PM HIGH SUST WINDS 3 NW ELK MOUNTAIN 41.72N 106.45W
11/02/2018 M46.00 MPH CARBON WY AWOS
THIS IS ELK MOUNTAIN AWOS.
0720 PM NON-TSTM WND GST 5 WNW ARLINGTON 41.62N 106.30W
11/02/2018 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE WAGONHOUND. SUSTAINED WIND 40 MPH.
0725 PM HIGH SUST WINDS 9 S WHEATLAND 41.92N 104.96W
11/02/2018 M45.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BORDEAUX.
0725 PM NON-TSTM WND GST 13 S GLENDO 42.32N 105.03W
11/02/2018 M60.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COLEMAN. SUSTAINED WIND 42 MPH.
0740 PM NON-TSTM WND GST 9 S WHEATLAND 41.92N 104.96W
11/02/2018 M63.00 MPH PLATTE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BORDEAUX. SUSTAINED WIND 49 MPH.
0744 PM NON-TSTM WND GST 11 SSE GARRETT 41.96N 105.52W
11/02/2018 E60.00 MPH ALBANY WY MESONET
THI IS RAWS SITE DODGE CREEK.
0805 PM NON-TSTM WND GST 8 S CHUGWATER 41.64N 104.82W
11/02/2018 M59.00 MPH LARAMIE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BEAR CREEK. SUSTAINED WIND 40 MPH.
0805 PM NON-TSTM WND GST 2 NW SHIRLEY BASIN 42.38N 106.24W
11/02/2018 M53.00 MPH CARBON WY DEPT OF HIGHWAYS
SHIRLEY RIM WYDOT SITE.
0815 PM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.76N 106.51W
11/02/2018 M42.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE HALLECK RIDGE.
0830 PM HIGH SUST WINDS 8 S CHUGWATER 41.64N 104.82W
11/02/2018 M42.00 MPH LARAMIE WY COUNTY OFFICIAL
THIS IS WYDOT SITE BEAR CREEK.
0835 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
11/02/2018 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COOPER COVE.
0905 PM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
11/02/2018 M59.00 MPH CARBON WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE COOPER COVE.
0925 PM NON-TSTM WND GST 8 S CHUGWATER 41.64N 104.82W
11/02/2018 M55.00 MPH LARAMIE WY DEPT OF HIGHWAYS
THIS IS WYDOT SITE BEAR CREEK SUSTAINED WIND 42 MPH.
1000 PM HIGH SUST WINDS 16 E HORSE CREEK 41.41N 104.87W
11/02/2018 M44.00 MPH LARAMIE WY DEPT OF HIGHWAYS
I-25 WHITAKER SENSOR.
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 1:16 AM MDT | Winter Storm Watch | CYS | Albany, Carbon | 12 hr |
| Nov 3, 1:16 AM MDT | Winter Storm Warning | CYS | Albany, Carbon | 57 hr |
Nearby
High Wind Watches in Wyoming, 2018Every high wind watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.